# SDR 95ZZZX6086

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N615BH
- Make and model: Bell 47G-5A
- Aircraft serial: 25126
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 476206283
- Condition: Making Metal
- Location: M/R Xmsn
- Component: 4762060029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FINDING METAL IN OIL SCREEN, TEAR DOWN INSPECTION OF MAIN TRANSMISSION WAS PERFORMED.  LOWER SUNGEAR BEARING WAS FOUND TO BE THE CAUSE OF THE METAL CONTAMINATION.  THIS HAS BEEN THE FIFTH BEARING FAILURE.  EACH BEARING HAS HAD LESS THAN 200 HOURS TOTAL TIME.  THIS BEARING SHOULD LAST AT LEAST 2,400 HOURS.  SUBMITTER SUSPECTS A MANUFACTURE DEFECT.  THE MANUFACTURER, MRC, SHOULD LOOK MORE CLOSELY AT THIS MATTER.  BELL HELICOPTERS HAS BEEN INFORMED NUMEROUS TIMES AND NO REAL ACTION HAS BEEN TAKEN IN THE PAST YEAR.
